# SDR AALA202509084386

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 34,989 hours, 11,756 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook And Loop
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STRAP FOUND STICKING OUT OF RIGHT AFT GALLEY DOOR. HOOK AND LOOP STRAP FROM SLIDE ADJUSTED..
